Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2776
Title: Устойчивость нелинейных форм вынужденных колебаний в дискретной системе с кубической нелинейностью
Authors: Бреславский, И. Д.
Аврамов, К. В.
Keywords: уравнения движения; псевдоавтономная динамическая система; оценка устойчивости по Ляпунову; матрица
Issue Date: 2006
Publisher: НТУ "ХПИ"
Citation: Бреславский И. Д. Устойчивость нелинейных форм вынужденных колебаний в дискретной системе с кубической нелинейностью / И. Д. Бреславский, К. В. Аврамов // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Динамика и прочность машин. – Харьков : НТУ "ХПИ". – 2006. – № 21. – С. 21-25.
Abstract: The nonlinear normal modes of the system with cubic nonlinearity are studied. The variation equations are used to study stability
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2776
Appears in Collections:Вісник № 21

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2006_21_Breslavskiy_Ustoychivost nelineynykh.pdf344,01 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.